Jump to content

Midodrine Question


puppylove
 Share

Recommended Posts

I tried Midodrine a few months ago, but stopped after two days because it made me feel so bad. My new doctor wanted me to try it again and I feel awful again (chills, feverish, tiredness etc.). Is this normal and you just have to wait it out or does it sound like Midodrine and I don't mix?

Link to comment
Share on other sites

As you know, we are all sooo different. I took 2.5 mg of midodrine for the first time a couple of years ago and my doctor had me come back in an hour to see how I felt and check my BP, etc. I immediately walked to lunch a couple of blocks from the doctor's office and felt better than I had in months! I am still on it today. I didn't really get chills, but that goosebump feeling, itchy head, but it subsided and now I rarely notice it.

Maybe starting really really low would help, but let your doctor know of your concerns and maybe you will feel better about whatever decision you make.

Link to comment
Share on other sites

I had a LOT of side-effects while stablizing on Midodrine, most of which subsided to a tolerable level after the first couple weeks, as my doctor had reassured me they would. Others popped up later, and with my doctor's guidance, we cut the dosage over and over to stop unwanted and intolerable side-effects (like going unconscious from bradycardia), until I just got off the drug 2.5 years after starting it. But the initial crazy feelings did calm down in the first few weeks, and those weren't the reasons why I eventually got off. Make sure your doctor is on the same page as you, knows all the stuff you're experiencing (pros and cons) with this drug.

Link to comment
Share on other sites

i don't remember how this affected me when i first took it. i was laid out in the hospital and miserable, so i'm not sure which sensations i was feeling were coming from what. i have tried to increase the dose a few times with unpleasant side effects, but i've wondered if i just stuck with it if it would go away. this morning i accidentally took 2 doses and ended up having to call in sick. first time i've ever done that. :unsure: went from 5-10.

Link to comment
Share on other sites

Like you, I also really dislike taking it. I get the tiredness and definitely the chills and tingling scalp. However, as hard as it sounds you just have to wait it out because for me, it helps and after several weeks, the tingling is definitely not as bad. It's still there and I think it will always be there but it makes me feel better so I just keep trucking :)

Good luck!

Link to comment
Share on other sites

Midodrine--I am alway cold when everyone else was hot and vice versa. Itchy crawly things in scalp etc. The downer feeling as Midodrine wears off. Most common side effects. Midodrine is very very short acting and that is the beauty of it. It does not stay in your system very long. I sure wish I could find the report of the clinical trial study which listed the effects that most people reported. Most people including myself thought the benefits outweighed those effects.

When I worked, I used to tell my colleagues that if I scratched my head it was not because I had lice or bugs but because of the medication. I remember even telling the Commissioner of Social Security that.

Sometimes you have to put up with the bad and the ugly to remain upright without your heart beating at 175!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...